A 46-year-old female asked:
Melatonin causes too much of a "hangover" affect on me, im already taking valerian, so what else can i take that wont cause the hangover feeling?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Addiction Medicine 50 years experience
Unusual: With melatonin, and i would consider dropping the dose. In germany, where herbal meds are fully regulated and tested, the usual dose to start with melatonin is 0.6 mg (5 times less than you take), so i would get a lower dose preparation - comes in liquid form which is easier to adjust as well. If you want to try something different, chamomille tea would be a start, or consider cbt treatment.
Created for people with ongoing healthcare needs but benefits everyone.
4.5k viewsAnswered >2 years ago
Last updated Feb 12, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.